MAUDE Adverse Event Report: GREINER BIO-ONE GMBH HOLDEX SINGLE-USE HOLDER PP SINGLE PACKED, STERILE WITH LID ON THE INNER PACK; NEEDLE, HYPODERMIC, SINGLE LUMEN

GREINER BIO-ONE GMBH HOLDEX SINGLE-USE HOLDER PP SINGLE PACKED, STERILE WITH LID ON THE INNER PACK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 450263DE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint number: (b)(4).Holdex single use holdex.No decision tree available because medical device reporting was done based on authorities request.The holder filled with blood.
 
Event or Problem Description
During the use of 450263de problems in regards to blood collection were observed.No blood flow during collection procedure and leakage.

Brand Name
HOLDEX SINGLE-USE HOLDER PP SINGLE PACKED, STERILE WITH LID ON THE INNER PACK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
GREINER BIO-ONE GMBH
greiner bio-one gmbh
kremsmuenster,, 4550
AU  4550
MDR Report Key9745902
Report Number8020040-2017-00011
Device Sequence Number1802423
Product Code FMI
UDI-Device Identifier29120017577588
UDI-Public29120017577588
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2019
Device Model Number450263DE
Device Catalogue Number450263DE
Device Lot NumberA16103P4
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2017
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;